# SDR ASOA2015060413043

- Difficulty date: May 19, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL, RBL9 SEGMENT BS 830.40-969 CORRODED SEVERAL AREAS.  RBL9 RAIL AT 830-969 IS BEYOND ALLOWABLE LIMITS IAW SRM SUP 53-51-49 & REO 670-53-00-013 REPLACE AS REQUIRED.  REMOVED SEAT RAIL SH670-37411-3 IAW AMM 53-00-49-000-801, A03.  REINSTALLED NEW SEAT RAIL SH670-37411-3 IAW AMM 53-00-49-400-801, A03, AMM .
